| Model Number |
9-ASD-009 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 9mm amplatzer septal occluder was chosen for implant using a 9f amplatzer trevisio intravascular delivery system.During the positioning of the device, the left disc deformed into a cobra shape.The procedure was completed using an 8mm amplatzer septal occluder.It is noted that there was no angulation/kink observed in the delivery system.There was no clinically significant delay in the procedure and the patient remained hemodynamically stable throughout the procedure.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.One photo was received from the field showing a cobra deformation on the distal disk.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received and without the device to analyze, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.